Mirena coil fitted, bleed, cramp, pain in body. Should i be worried?
I got the mirena coil fitted about 3 weeks ago. I bleed and cramped for 2 weeks and now this has tailed off. However, in its place I now have really sensitive and painful nipples and a really sharp pain in my right side every time I go to the toilet. its stopping me being able to push when I go...
Hi i have the mirena coil have done for 2 years now, recently had achey right breast, today have quite bad pain in stomach and right side of back also bleeding
It is extremely unlikely that the Mirena is related to the symptoms that you describe, especially if they just started and you had the Mirena for two years. Unpredictable bleeding can happen with the Mirena, as long as it is light and not crampy. If these symptoms continue, you should see your doctor to make sure nothing else is causing the problem
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions